Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I'm kind of a worry wart, and I might be worrying about nothing, but I'd like to get a second opinion. I stopped taking Brevicon birth control about a month ago, and got a boyfriend after. We've had sex a few times and have always used condoms. None have broken, but one of them came off (not inside of me, more like at the entrance) when he was pulling out. I noticed a few drops of semen dripping down the side of the condom when he held it up to check if it broke (it didn't). I took Plan B immediately afterwards out of paranoia. It's been four weeks today since my last period, and I'm not even getting the usual cramping. What are the chances of me being pregnant? Please help! 

Loading...

Hi Holly,

Plan B is very effective taken with 72 hours.  It's not likely you are pregnant.

Plan B can make your period early or late, or, heavier or later than normal.  It may take a few cycles to get back to "normal."

If your period is late you can always take a home test.

Good luck.
Reply

Loading...